MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY ID
Medical Device Problem Codes No Display/Image (1183); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 19th september 2023, it was reported by a sales rep via email that an ar-3200-0025 was not recording video when triggered from camera or from tablet directly.It was tested with different camera heads and fault remains.This was detected at an unspecified time.
 
Additional Manufacturer Narrative
Since the complaint device was not returned to us, it's not possible to physically evaluate the complaint device.However, due to the device not being returned, photos or videos provided, we are unable to confirm the reported event.The most likely cause can be attributed to improper settings of the device.

Brand Name
CCU, ARTHREX SYNERGY ID
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17932534
Report Number1220246-2023-08196
Device Sequence Number6401659
Product Code GCJ
UDI-Device Identifier00888867351189
UDI-Public00888867351189
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY ID
Device Catalogue NumberAR-3200-0025
Device Lot Number15021596
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown